Advil (300 Count, 24 Count, 10 Count) Home & Away Pack, Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief


Free Shipping Included! Advil (300 Count, 24 Count, 10 Count) Home & Away Pack, Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief by Advil at Health Products Online. MPN: B07B97254V. Hurry! Limited time offer. Offer valid only while supplies last. Advil Liquid-Gels help bring you fast, immediate pain relief with ibuprofen in liquid form. Advil Liquid-Gels help relieve pain from headaches, backaches, muscle aches, menstrual pain, minor arthritis & Joint pain, aches, pains & Fever from common colds.Includes one bottle 100 Advil coated ibuprofen tablets, temporary pain relief. Make pain a distant memory with Advil ibuprofen, the #1 selling pain reliever (among over the counter pain relievers), providing safe, effective pain relief for over 3


Advil (300 Count, 24 Count, 10 Count) Home & Away Pack, Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief by Advil
4.3 out of 5 stars with 42 reviews
Condition: New
Availability: In Stock
$25.99


Quantity:  

 


Product Description & Reviews

Advil Liquid-Gels help bring you fast, immediate pain relief with ibuprofen in liquid form. Advil Liquid-Gels help relieve pain from headaches, backaches, muscle aches, menstrual pain, minor arthritis & Joint pain, aches, pains & Fever from common colds.

Features & Highlights

  • Includes one bottle 100 Advil coated ibuprofen tablets, temporary pain relief. Make pain a distant memory with Advil ibuprofen, the #1 selling pain reliever (among over the counter pain relievers), providing safe, effective pain relief for over 30 years.
  • The medicine in Advil is #1 doctor recommended for pain relief.(2)
  • Advil coated ibuprofen tablets temporarily relieve minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Advil coated ibuprofen tablets temporarily reduce fever as well.
  • Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.
  • When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3)

Additional Information

Brand:
Advil
Manufacturer:
Pfizer Consumer Healthcare
Category:
Non-Aspirin
Model:
B07B97254V
MPN:
B07B97254V
Release Date:
2018-03-05
UPC:
305731715583
Part Number:
B07B97254V
Size:
1 Box (Home & Away Pack)
Publisher:
Pfizer Consumer Healthcare
Publication Date:
2018-03-05
Binding:
Health and Beauty
Item Size:
6.13 x 3.81 x 9.06 inches
Package Weight:
0.75 pounds
Package Size:
6.2 x 3.9 x 9 inches

 


Have questions about this item (B07B97254V), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advil, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


ean: 0688625396335,
Tylenol arthritis pain reliever 650 mg, 1 Pack, 290 CountTylenol arthritis pain reliever 650 mg, 1 pack, 290 Count.

ean: 0305731769951,
Advil Liqui-Gels minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels minis are 33% smaller, making the...

mpn: 507156, ean: 0300450488305,
Tylenol Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains and reduce fever. Each gelcap features unique laser-drilled holes that work to release medicine fast and contains 500 mg of acetaminophen for effective,...

mpn: S001392, ean: 0301130368795,
Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ...